# SDR P2EA00373

- Difficulty date: November 9, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE CABIN SEAT TRACK FROM BS 328 - BS 360 RBL 22.5 WL 208.5 WITH CORROSION OUT OF LIMITS.  L = 3.00 INCHES.  W = 2.00 INCHES.  D = 0.050 INCH.  REPAIRED THE CABIN SEAT TRACK FROM BS 328 - BS 360 RBL 22.5 WL 208.5 IAW BOEING SRM 53-10-5 FIG 2.  (X)
